Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Kindling? SLS

Posted by River1924 on May 1, 2005, at 12:40:56

In reply to Re: Kindling?, posted by SLS on April 30, 2005, at 10:41:26

I haven't time to read thru all these posts but, if you mind, what withdrawal symptoms would anti-convulsants prevent when stopping anti-depressants? I always take stimulants (or extra stimulants or provigal) to avoid this extraordinary dopiness I feel when I stop zoloft or effexor (Ordinarily, I just hop full dose from one anti-depressant to another and hope for the best.) The four anti-convulsants I've tried have been sedating and depressing. Just curious. Peace, River.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:River1924 thread:460726
URL: http://www.dr-bob.org/babble/wdrawl/20050424/msgs/492319.html